# SDR A6WA200940137

- Difficulty date: December 17, 2008
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 21,875 hours, 20,860 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 18,451 hours, 16,119 cycles
- Component: Anti-Skid Sys
- Component part number: 428853
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A SKID IB CAUTION MSG ON GEAR EXTENSION.  T/S IAW FIM 32-40-00, SHEET 7 BLK 9 ASCU BITE SKID CHECK W/N PASS, REMOVED AND REPLACED ASCU IAW AMM 32-44-06.  OPS TEST GOOD.  (K)
